# SDR GTIA2025102039143

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 17,839 hours, 7,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APPROACH.  DIRTY SOCKS SMELL. SOURCE, CABIN AIR SUPPLY VENTS. FWD CABIN/GALLEY(LAV), MID CABIN, AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-UPON TURNING ON AC AND PACKS 2 CONFIMRED SMELL. FOLLOWED TSM 05-50-00-810-831-A PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-0-00-602-802-A AND CHANGED RECIRCULATION FILTER IAW AMM 21-21-41. PERFORMED OPERATIONAL TEST OF BLEED AIR SYSTEM IAW AMM 36-12-00. NO SMEL NOTED AT THIS TIME.
